# SDR ASAA2015051211840

- Difficulty date: May 12, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- Aircraft time: 68,143 hours, 45,245 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Filler
- Part number: 6546579585
- Condition: Corroded
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU TORQUE BOX INLET FWD FILLER IS CORRODED.  ACFT GROUNDED.  R & R FILLER IAW SRM 51-40-02-0G.
